Volume 1, Issue 1
A Simple Proof of the Complete Consensus of Discrete-time Dynamical Networks with Time-varying Coupl

Y. Choi & S. Ha

DOI:

Int. J. Numer. Anal. Mod. B, 1 (2010), pp. 58-69

Published online: 2010-01

Preview Full PDF 439 1814
Export citation
  • Abstract

We discuss the complete consensus problem of the discrete-time dynamical networks with time-varying couplings, and provide a simple analytic proof for the emergence of asymptotic complete consensus. Our approach is based on the “energy estimate argument” and connectivity of the communication topology. As direct application of our main results, we obtain asymptotic complete consensus for the discrete-time Kuramoto model with local communication topology.

  • Keywords

Complete consensus network time-varying coupling

  • AMS Subject Headings

92D25 74A25 76N10

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{IJNAMB-1-58, author = {Y. Choi and S. Ha}, title = {A Simple Proof of the Complete Consensus of Discrete-time Dynamical Networks with Time-varying Coupl}, journal = {International Journal of Numerical Analysis Modeling Series B}, year = {2010}, volume = {1}, number = {1}, pages = {58--69}, abstract = {We discuss the complete consensus problem of the discrete-time dynamical networks with time-varying couplings, and provide a simple analytic proof for the emergence of asymptotic complete consensus. Our approach is based on the “energy estimate argument” and connectivity of the communication topology. As direct application of our main results, we obtain asymptotic complete consensus for the discrete-time Kuramoto model with local communication topology.}, issn = {}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/ijnamb/325.html} }
TY - JOUR T1 - A Simple Proof of the Complete Consensus of Discrete-time Dynamical Networks with Time-varying Coupl AU - Y. Choi & S. Ha JO - International Journal of Numerical Analysis Modeling Series B VL - 1 SP - 58 EP - 69 PY - 2010 DA - 2010/01 SN - 1 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/ijnamb/325.html KW - Complete consensus KW - network KW - time-varying coupling AB - We discuss the complete consensus problem of the discrete-time dynamical networks with time-varying couplings, and provide a simple analytic proof for the emergence of asymptotic complete consensus. Our approach is based on the “energy estimate argument” and connectivity of the communication topology. As direct application of our main results, we obtain asymptotic complete consensus for the discrete-time Kuramoto model with local communication topology.
Y. Choi & S. Ha. (1970). A Simple Proof of the Complete Consensus of Discrete-time Dynamical Networks with Time-varying Coupl. International Journal of Numerical Analysis Modeling Series B. 1 (1). 58-69. doi:
Copy to clipboard
The citation has been copied to your clipboard